# SDR YENA2019120280686

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 6425
- Aircraft time: 21,700 hours, 4,169 cycles
- Engine: Iae V2533A5
- Engine time: 21,701 hours, 4,169 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W519833K
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 100, LAX-FLL. DURING CLIMBOUT, FA 1 CALLED AND REPORTED DIRTY SOCK SMELL/ODOR/FUMES THROUGHOUT ENTIRE CABIN, VERIFIED BY ALL CREW MEMBERS, NO SMELL/FUMES/ODORS IN COCKPIT.  RAN FCOM VOL 1 LIST FOM 1.50 - WAS PERSISTANT, BUT DISSIPATED. ODOR EVENT ISOLATED TO #2 PACK SYSTEM. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW TASKCARD A2117101-01 MX4 UPDATED, PLACARD REMOVED, MCC NELSON NOTIFIED DISPATCH # 49679. FOUND EVIDENCE OF OIL WETNESS AND POOLING AT 6 OCLOCK POSITION OF LDC 2.9, 2.3 AND 2.5;  (ITEM RESOLVE UNDER MDDR: 407545) (RESOLVED ON W/O: 1029769 TASKCARD: NR-00001 ) REMOVED AND REPLACED #2 ENG IAW WO# 1029769. THIS CLEARS MDDR 407545, MX-4 UPDATED.
